Translator Disclaimer
December 2012 Asymptotic ruin probabilities for a bivariate Lévy-drivenrisk model with heavy-tailed claims and risky investments
Xuemiao Hao, Qihe Tang
Author Affiliations +
J. Appl. Probab. 49(4): 939-953 (December 2012). DOI: 10.1239/jap/1354716649

Abstract

Consider a general bivariate Lévy-driven risk model. The surplusprocess Y, starting withY0=x > 0,evolves according todYt=Yt-dRt-dPtfor t > 0, where P and R are two independentLévy processes respectively representing a loss process in aworld without economic factors and a process describing the return oninvestments in real terms. Motivated by a conjecture of Paulsen, westudy the finite-time and infinite-time ruin probabilities for the casein which the loss process P has a Lévy measure ofextended regular variation and the stochastic exponential of Rfulfills a moment condition. We obtain a simple and unified asymptoticformula as x→∞, which confirms Paulsen'sconjecture.

Citation

Download Citation

Xuemiao Hao. Qihe Tang. "Asymptotic ruin probabilities for a bivariate Lévy-drivenrisk model with heavy-tailed claims and risky investments." J. Appl. Probab. 49 (4) 939 - 953, December 2012. https://doi.org/10.1239/jap/1354716649

Information

Published: December 2012
First available in Project Euclid: 5 December 2012

zbMATH: 1255.91180
MathSciNet: MR3058980
Digital Object Identifier: 10.1239/jap/1354716649

Subjects:
Primary: 91B30
Secondary: 60G51, 91B28

Rights: Copyright © 2012 Applied Probability Trust

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • December 2012
Back to Top